# SDR TWAA9713903

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: V3601
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 687 - AFTER TAKEOFF, GEAR HANDLE RAISED, RED GEAR UNSAFE LIGHTS REMAINED ILLUMINATED.  CYCLED GEAR.  RED LIGHTS REMAINED ON FOR 3 TO 4 MINUTES THEN WENT OUT.  HYDRAULIC PRESSURE 3000 PSI.  REPLACED LANDING GEAR WARNING LIGHT SWITCH, MFG P/N V3-601.  (M)
